# SDR 2003F00258

- Difficulty date: March 29, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

FLT 9205 - NAS/FLL - DURING FLIGHT, NR 1 FIRE EXTINGUISHER DISCHARGE ANNUNCIATOR ILLUMINATED.  CONTINUED TO FLL.  SECURED LOOSE WIRE AT NR 1 FIRE BOTTLE SQUIB.  OPERATIONAL CHECK NORMAL.  (M)
